# SDR AALA20040409

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT T882 BOTH MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NOSE GEAR RETRACTED.  UNSAFE CONDITION ON BOTH MAIN GEAR AND DOOR OPEN LIGHTS ILLUMINATED.  ECAM LANDING GEAR WILL NOT RETRACT.  LANDED SJU WITHOUT INCIDENT.  REPLACED PROXIMITY BOX.  VISUALLY INSPECTED SENSOR AND TARGETS FOR GENERAL CONDITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
